# SDR DL76L060518

- Difficulty date: June 23, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 44,892 hours, 6,867 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 343080006
- Part serial: 2551
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR UNIT FAILS INFLIGHT AFTER 2-3 MINS OF OPERATION ASSOCIATED ELEC ODOR AND CTR CONSOLE VERY HOT TO THE TOUCH.  REPLACED WX RADAR XCEIVER PER AMM OPS CHECK OK.
